# SDR HEEA084165

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 11,904 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 7007700614
- Part serial: 01041400
- Condition: Inoperative
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INDICATOR INOPERATIVE.
